Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:123/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:459/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra